Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Examples of $p$-adic transformation groups


Authors: Frank Raymond and R. F. Williams
Journal: Bull. Amer. Math. Soc. 66 (1960), 392-394
DOI: https://doi.org/10.1090/S0002-9904-1960-10470-3
MathSciNet review: 0123634
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. E. Bredon, Frank Raymond and R. F. Williams, p-adic groups of transformations, to appear. MR 142682
  • 2. A. Kolmogoroff, Über offene Abbildungen, Ann. of Math. vol. 38 (1937) pp. 36-38.
  • 3. D. Montgomery and L. Zippin, Topological transformation groups, New York, Interscience, 1955. MR 73104
  • 4. C. T. Yang, p-adic transformation groups, to appear. MR 120310


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10470-3

American Mathematical Society